# SDR SWAA053848

- Difficulty date: November 30, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 11,943 hours, 6,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6042221
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED LIGHT PER MM.
